Description du défaut de compacité de l'injection de Sobolev
ESAIM: Control, Optimisation and Calculus of Variations, Volume 3 (1998), pp. 213-233.
@article{COCV_1998__3__213_0,
     author = {G\'erard, Patrick},
     title = {Description du d\'efaut de compacit\'e de l'injection de {Sobolev}},
     journal = {ESAIM: Control, Optimisation and Calculus of Variations},
     pages = {213--233},
     publisher = {EDP-Sciences},
     volume = {3},
     year = {1998},
     mrnumber = {1632171},
     zbl = {0907.46027},
     language = {fr},
     url = {http://archive.numdam.org/item/COCV_1998__3__213_0/}
}
TY  - JOUR
AU  - Gérard, Patrick
TI  - Description du défaut de compacité de l'injection de Sobolev
JO  - ESAIM: Control, Optimisation and Calculus of Variations
PY  - 1998
SP  - 213
EP  - 233
VL  - 3
PB  - EDP-Sciences
UR  - http://archive.numdam.org/item/COCV_1998__3__213_0/
LA  - fr
ID  - COCV_1998__3__213_0
ER  - 
%0 Journal Article
%A Gérard, Patrick
%T Description du défaut de compacité de l'injection de Sobolev
%J ESAIM: Control, Optimisation and Calculus of Variations
%D 1998
%P 213-233
%V 3
%I EDP-Sciences
%U http://archive.numdam.org/item/COCV_1998__3__213_0/
%G fr
%F COCV_1998__3__213_0
Gérard, Patrick. Description du défaut de compacité de l'injection de Sobolev. ESAIM: Control, Optimisation and Calculus of Variations, Volume 3 (1998), pp. 213-233. http://archive.numdam.org/item/COCV_1998__3__213_0/

[1] H. Bahouri, P. Gérard : Concentration effects in critical nonlinear wave equations and scattering theory, in Geometrical Optics and Related Topics, F. Colombini and N. Lerner editors, Progress in Nonlinear Differential Equations and their Applications, Birkhäuser, à paraître. | MR | Zbl

[2] H. Bahouri, P. Gérard : High frequency approximation of solutions to critical nonlinear wave equations, prépublication Orsay, 97-34, 1997.

[3] H. Brezis, J.-M. Coron : Convergence of solutions of H-systems or how to blow bubbles, Arch. Rational Mech. Anal., 89, ( 1985), 21-56. | MR | Zbl

[4] J.-Y. Chemin, C.J. Xu : Inclusions de Sobolev en calcul de Weyl-Hörmander et champs de vecteurs sous-elliptiques, Ann. Scient, Éc. Norm. Sup., 30, ( 1997), 719-751. | Numdam | MR | Zbl

[5] P. Gérard : Oscillations and concentration effects in semilinear dispersive wave equations, J. of Funct. Anal., 141, ( 1996), 60-98. | MR | Zbl

[6] P. Gérard : A microlocal version of concentration-compactness, in Partial Differential Equations and Mathematical Physics, Lars Hörmander and A. Melin editors, Progress in Nonlinear Differential Equations and their Applications, 21, Birkhäuser, 1996. | MR | Zbl

[7] P. Gérard, E. Leichtnam : Ergodic properties of eigenfunctions for the Dirichlet problem, Duke Math. J., 71, ( 1993), 559-607. | MR | Zbl

[8] P. Gérard, P. Markowich, N. Mauser, F. Poupaud : Homogenization limits and Wigner transforms, Comm. Pure and Applied Math. L., ( 1997), 323-379. | MR | Zbl

[9] P. Gérard, Y. Meyer, F. Oru : Inégalités de Sobolev précisées, Séminaire Équations aux Dérivées Partielles 1996-1997, École Polytechnique, et article en préparation. | Numdam | MR

[10] R.A. Hunt : On L(p,q) spaces, L'Enseignement Mathématique, 12, ( 1966), 249-275. | MR | Zbl

[11] P.-L. Lions : The concentration-compactness principle in the calculus of variations. The locally compact case, part I, Ann. IHP 1, ( 1984), 109-145. | Numdam | MR | Zbl

[12] P.-L. Lions : The concentration-compactness principle in the calculus of variations. The limit case, part II, Rev. Mat. Iberoamericana 1, ( 1985), 145-201. | MR | Zbl

[13] P.-L. Lions, T. Paul : Sur les mesures de Wigner, Revista Mat. Iberoamericana, 9, ( 1993), 553-618. | MR | Zbl

[14] G. Métivier, S. Schochet : Interactions trilinéaires résonantes, Séminaire Équations aux Dérivées Partielles 1995-1996, exposé n° VI, École Polytechnique, Palaiseau. | Numdam | MR | Zbl

[15] G. Métivier, S. Schochet : Trilinear resonant interactions of semilinear hyperbolic waves, Prépublication 96-31, Institut de Recherche Mathématique de Rennes, Novembre 1996, et Duke Math. J., à paraître. | MR | Zbl

[16] J. Sacks, K. Uhlenbeck : The existence of minimal immersions of 2-spheres, Annals of Math., 113, ( 1981), 1-24. | MR | Zbl

[17] M. Struwe : A global compactness result for boundary value problems involving limiting nonlinearities, Math. Z., 187, ( 1984), 511-517. | MR | Zbl

[18] H. Wente : Large solutions to the volume constrained Plateau problem, Arch. Rational Mech. Anal., 75, ( 1980), 59-77. | MR | Zbl